| Model Number |
DBL LOADED 4.75MM BC SWVLK |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that an ar-2324bct-2 biocomposite swivelock eyelet broke while the surgeon was inserting the anchor.This was discovered during an rcr procedure on (b)(6) 2022.Surgeon removed all the broken pieces and was able to complete the case with another ar-2324bct-2 biocomposite swivelock.